# SDR ASAA0741407

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GROUND SPOILER HAS SEVERAL DENTS ON LWR SURFACE.  PREPPED DAMAGED AREA, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW SRM 51-70-10.
